| Model Number |
72404161 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a device problem with the artificial urinary sphincter (aus) device.The aus reservoir was explanted, and a new reservoir was implanted.There were no patient complications.
Event or Problem Description
It was reported that the patient, who had an inflatable penile prosthesis (ipp) device, had an infection.The entire ipp device was explanted, and a new ipp device was implanted.There were no further patient complications.
Additional Manufacturer Narrative
Based on additional information received, it has been determined that this report is a duplicate to manufacturer report number 2124215-2024-63140.All relevant information regarding this event will be captured under manufacturer report number 2124215-2024-63140.